# SDR DALA2024012200944

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 11,680 hours, 5,435 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ER/A 610713-14 PRI REV 0 AND FINAL ER/A 610713-14 REV C. ACCOMPLISHED ER/A 610713-14 PRI REV 0 AND FINAL ER/A 610713-14 REV C. ASSOCIATED ER/A 14-610713 ADDED FOR AC 8120. (LP# 0156819)
